# SDR UPS06447681

- Difficulty date: July 14, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 340 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX BS340 FRAME FOUND 1 HOLE CRACK AT S6R LOCATION APPROX 0.030" LONG, CRACK LENGTH 0.030".  FX BS 340 STR 6R AREA FRAME REPAIRED AS PER RS R53-15-35543 ITEM B AND UPS ENGINEERING FILE NR 747-53-20319.
